Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Vitamin D deficiency, on medicines, had sudden weakness, panic attacks causing stress, improved with breathing exercises, prescribed melzap. Should I take it?

HI!! AMONTH AGO I WAS DIAGNOSED WITH VIT B 12 DEFICIENCY WITH LEVEL 85, AFTER I HAD SEVERE WEAKNESS AND PANIC ATTACK.I FELT GOOD FOR FEW DAYS AFTER TREATMENT BUT ONE MORNING SUDDENLY I FELT AS WEAKNESS RETURNED AND IT WAAS ALSO A STRESSFUL TIME IN MY LIFE. SO IWAS DEPRESSED AND CONSTANTLY UNDER STRESS DUE TO THis. i once again had a mild panic attack i stopped it from turning into full blown by breathing exercises, but from then i am constantly fearing about another one and stressed. how can i get relief. i ve been prescribed melzap after one panic attack. should i take it or not??
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

You can take melzap for this acute episode of panic, but not long term.

How long and well is your B12 deficiency treated?
What are rechecked levels?
Are you still on vitamin supplements?

You could well be inadequately replenished with fresh symptoms.
Exercises are good for controlling emotions.
consult your treating physician for need of vit B12 injections again.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor